# SDR HALA2012070800168

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 76,018 hours, 32,552 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, RECEIVED STATUS MSG ONLY " AFT EQ EXH FAN 2".  TROUBLESHOT IAW FIM 21-26-00, FIG 104, SHEET 1.  FOUND WIRES GD1338 AND GD1340 BROKEN AT GROUND TERMINALS.  R & R STUDS IAW SWPM 20-30-11.  CLEARED MSG.  OPS CK GOOD.
